# SDR DALA2024032603763

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,681 hours, 40,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE BTW RIBS 10 & 17 ON RT WING (8EA).  EVALUATED REWORKED AREAS P1, P2 AND P6 TO P8 LOC. ON UPPER SURFACE & FOUND WITHIN LIMITS IAW SRM 57-21-11-283-014 STEP 2A FIG 001 & FIG 002 & EVALUATED REWORKED AREAS P3, P4 AND P5 LOC. ON UPPER SURFACE AS NEGLIGIBLE DAMAGE IAW SRM 51-73-11.  PERFORMED ULTRASONIC MEASURE DONE ON REWORKED AREA IAW NTM 51-10-04 MINIMUM REMAINING THICKNESS ARE P1. 0.226 ", P2. 0.204 ", P3. 0.204 ", P4. 0.276 ", P5. 0.276 ", P6. 0.195 ", P7. 0.158, P8. 0.190 ".  RECHECK IS NOT REQUIRED DUE TO IS CLASSIFIED AS CAT A. AS PERMANENT.
